# SDR USAA990798

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 39,475 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK EDDY CURRENT, FOUND A .25 INCH CRACK BELLY SKIN AFT EQUIPMENT COOLING EXHAUST STA 380 FUSELAGE SKIN.  INSTALLED REPAIRED DOUBLER PER TR 53-30-07.  (X)
